# SDR DL72S990407

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing Le Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - LTR CHK C-1 02/26/99, WING LE SPAR STIFFENER CRACKED AT I/B SIDE NR 2 SLAT I/B TRACK BOX.  REPLACED STIFFENER PER MM 57-20-21.
